# SDR AMTA200800073

- Difficulty date: February 12, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT (TEE) ON STA 727D, FOUND WITH SURFACE CORROSION (BOTH SIDES) INCLUDED ALL RAIL ASSY ON THIS STA AND CHANNELS. REMOVED CORROSION FROM RBL 13.84, LBL 3.0 TO LBL 8.1 IAW SRM 53-00-53-1A2 AND FOUND OUT OF LIMITS.  REPAIR ACCOMPLISHED IAW EA 737-5300-08-A0007 AND SRM 53-00-53 REPAIR 2 WITHOUT FILLER INSTALLED.  ALODINE, PRIMED PAINTED IAW SRM 51-20-01.  (K)
